Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 43, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at May 2, 2011, 4:54 PM CDT for Cedar County, Louisa County, Muscatine County, Iowa. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 4:54 PM CDT (21:54 UTC)
- Expired
- May 3, 2011, 10:27 AM CDT
- In force
- 18 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Cedar County, IA, Louisa County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 51 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar River near Conesville (CNEI4). The gauge peaked at 13.03 ft at May 3, 2011, 2:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05465000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
312 WGUS43 KDVN 022154 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 454 PM CDT MON MAY 2 2011 ...FLOOD WARNING ISSUED FOR THE CEDAR RIVER NEAR4 CONCESVILLE... RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC031-115-139-030954- /O.NEW.KDVN.FL.W.0043.110502T2154Z-110505T0000Z/ /CNEI4.1.ER.110502T2039Z.110502T2045Z.110503T1200Z.NO/ 454 PM CDT MON MAY 2 2011 ...FLOOD WARNING IN EFFECT UNTIL TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE CEDAR RIVER NEAR CONESVILLE. * UNTIL TUESDAY MORNING. * AT 4:00 PM MONDAY THE STAGE WAS 13.0 FEET...AND RISING. * FLOOD STAGE IS 13 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO FLOOD STAGE THIS EVENING...THEN FALL. * IMPACT...AT 13 FEET...WATER AFFECTS EDGEWATER ROAD AND 245TH STREET NEAR CONESVILLE. $$
2 follow-up statements
981 WGUS83 KDVN 030207 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 907 PM CDT MON MAY 2 2011 .UPDATED INFORMATION FOR THE MISSISSIPPI...WAPSIPINICON AND CEDAR RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC061-097-ILC085-031807- /O.EXT.KDVN.FL.W.0020.000000T0000Z-110507T0600Z/ /DBQI4.3.RS.110503T0007Z.000000T0000Z.110505T1800Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT DUBUQUE. * UNTIL THURSDAY. * AT 8:30 PM MONDAY THE STAGE WAS 17.0 FEET...AND STEADY. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...STEADY NEAR 17 FT THROUGH TUESDAY AFTERNOON. * IMPACT...AT 17 FEET...WATER AFFECTS HOMES IN SHORE ACRES IN EAST DUBUQUE. $$ IAC045-163-ILC161-195-030237- /O.CAN.KDVN.FL.W.0021.000000T0000Z-110504T1200Z/ /FLTI2.3.RS.000000T0000Z.000000T0000Z.110502T2140Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT FULTON LD13. * AT 8:00 PM MONDAY THE STAGE WAS 15.9 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * FELL BELOW FLOOD STAGE AT 4:40 PM MONDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 15.5 FEET WEDNESDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-031806- /O.EXT.KDVN.FL.W.0022.000000T0000Z-110506T1800Z/ /CMMI4.3.RS.110331T1400Z.110421T2100Z.110505T0600Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL THURSDAY MORNING. * AT 8:00 PM MONDAY THE STAGE WAS 17.5 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-031806- /O.EXT.KDVN.FL.W.0023.000000T0000Z-110504T1800Z/ /LECI4.3.RS.000000T0000Z.110423T0100Z.110503T0600Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * UNTIL TUESDAY MORNING. * AT 6:00 PM MONDAY THE STAGE WAS 11.1 FEET...AND FALLING. * FLOOD STAGE IS 11 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 11 FEET...WATER AFFECTS THE LOWEST ROADS AND INTO SOME BACK YARDS ON CAMPBELLS ISLAND. IN PLEASANT VALLEY...WATER AFFECTS 179TH STREET AND AT THE BASES OF A FEW HOMES ALONG THE RIVER. IN CORDOVA...WATER AFFECTS THE LOWEST HOMES ALONG THE RIVER. $$ IAC139-163-ILC161-031806- /O.CON.KDVN.FL.W.0024.000000T0000Z-000000T0000Z/ /RCKI2.3.RS.000000T0000Z.110423T1100Z.000000T0000Z.NR/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL FURTHER NOTICE. * AT 8:00 PM MONDAY THE STAGE WAS 16.7 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 16.2 FEET WEDNESDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS CREDIT ISLAND LANE IN DAVENPORT AND THE 4700 BLOCK OF RIVER DRIVE IN MOLINE. WATER IS AT THE BASE OF THE FLOOD WALL GATES AT THE DOWNTOWN ROCK ISLAND RIVERFRONT. $$ IAC115-139-ILC131-161-031806- /O.EXT.KDVN.FL.W.0031.000000T0000Z-110511T0600Z/ /ILNI2.3.RS.000000T0000Z.110423T1100Z.110509T1800Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * UNTIL MONDAY. * AT 8:00 PM MONDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 16 FEET...WATER AFFECTS THE PARK AT ANDALUSIA. $$ IAC115-139-ILC131-161-031806- /O.CON.KDVN.FL.W.0032.000000T0000Z-000000T0000Z/ /MUSI4.3.RS.110330T0050Z.110424T2245Z.000000T0000Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL FURTHER NOTICE. * AT 8:15 PM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 17.7 FEET WEDNESDAY MORNING. * IMPACT...AT 18 FEET...WATER AFFECTS MOST OF THE RIVERSIDE PARK PARKING LOT. $$ IAC057-115-ILC071-131-031806- /O.CON.KDVN.FL.W.0025.000000T0000Z-000000T0000Z/ /NBOI2.3.RS.000000T0000Z.110425T0100Z.000000T0000Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT NEW BOSTON LD17. * UNTIL FURTHER NOTICE. * AT 8:00 PM MONDAY THE STAGE WAS 18.2 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 17.8 FEET WEDNESDAY MORNING. $$ IAC057-115-ILC071-131-031806- /O.CON.KDVN.FL.W.0026.000000T0000Z-000000T0000Z/ /KHBI2.3.RS.000000T0000Z.110425T0100Z.000000T0000Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL FURTHER NOTICE. * AT 8:30 PM MONDAY THE STAGE WAS 16.9 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 16.5 FEET WEDNESDAY MORNING. * IMPACT...AT 17 FEET...SEEPAGE BEHIND KEITHSBURGS LEVEE AFFECTS JACKSON AVENUE SOUTH OF 4TH STREET. $$ IAC057-ILC071-031806- /O.CON.KDVN.FL.W.0027.000000T0000Z-000000T0000Z/ /GLDI2.3.RS.110327T1500Z.110425T1300Z.000000T0000Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL FURTHER NOTICE. * AT 8:00 PM MONDAY THE STAGE WAS 13.9 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 13.4 FEET WEDNESDAY MORNING. $$ IAC057-111-ILC067-071-031806- /O.CON.KDVN.FL.W.0028.000000T0000Z-000000T0000Z/ /BRLI4.3.RS.110327T1215Z.110425T1500Z.000000T0000Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL FURTHER NOTICE. * AT 8:00 PM MONDAY THE STAGE WAS 18.5 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 18.0 FEET WEDNESDAY MORNING. * IMPACT...AT 18 FEET...WATER IS OVER THE BANK SOUTH OF THE BURLINGTON AUDITORIUM. WATER ALSO REACHES THE BASE OF OLD FORT MADISON. $$ IAC111-ILC067-MOC045-031806- /O.EXT.KDVN.FL.W.0036.000000T0000Z-110507T0600Z/ /EOKI4.2.RS.000000T0000Z.110428T1100Z.110505T1800Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEOKUK LD19. * UNTIL THURSDAY. * AT 6:00 PM MONDAY THE STAGE WAS 17.1 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA. $$ ILC067-MOC045-031806- /O.CON.KDVN.FL.W.0033.000000T0000Z-000000T0000Z/ /GGYM7.2.RS.000000T0000Z.110426T2120Z.000000T0000Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL FURTHER NOTICE. * AT 8:30 PM MONDAY THE STAGE WAS 18.0 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 17.5 FEET WEDNESDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC045-163-030237- /O.CAN.KDVN.FL.W.0040.000000T0000Z-110505T0000Z/ /DEWI4.1.ER.110429T2256Z.110501T1300Z.000000T0000Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE WAPSIPINICON RIVER NEAR DE WITT. * AT 8:00 PM MONDAY THE STAGE WAS 10.9 FEET...AND STEADY. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 10.8 FEET WEDNESDAY MORNING. * IMPACT...AT 11 FEET...WATER AFFECTS COUNTY ROAD E63 NORTH OF THE RIVER NEAR TORONTO AND AFFECTS THE LOWEST ROADS IN BUENA VISTA. $$ IAC031-115-139-031806- /O.CON.KDVN.FL.W.0043.000000T0000Z-110505T0000Z/ /CNEI4.1.ER.110502T2039Z.110502T2045Z.110503T1200Z.NO/ 907 PM CDT MON MAY 2 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER NEAR CONESVILLE. * UNTIL TUESDAY MORNING. * AT 8:00 PM MONDAY THE STAGE WAS 13.0 FEET...AND STEADY. * FLOOD STAGE IS 13 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...STEADY AT 13 FEET THROUGH TUESDAY MORNING. * IMPACT...AT 13 FEET...WATER AFFECTS EDGEWATER ROAD AND 245TH STREET NEAR CONESVILLE. $$
197 WGUS83 KDVN 031527 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1027 AM CDT TUE MAY 3 2011 .UPDATED INFORMATION FOR THE MISSISSIPPI AND CEDAR RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC061-097-ILC085-040727- /O.EXT.KDVN.FL.W.0020.000000T0000Z-110507T1200Z/ /DBQI4.3.RS.110503T0007Z.000000T0000Z.110506T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT DUBUQUE. * UNTIL THURSDAY EVENING. * AT 9:30 AM TUESDAY THE STAGE WAS 17.0 FEET...AND STEADY. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...HOLD STEADY NEAR FLOOD STAGE TODAY AND TOMORROW...BEGIN TO FALL AGAIN THURSDAY. $$ IAC045-163-ILC161-195-040726- /O.EXT.KDVN.FL.W.0022.000000T0000Z-110508T1200Z/ /CMMI4.3.RS.110331T1400Z.110421T2100Z.110507T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL FRIDAY EVENING. * AT 9:00 AM TUESDAY THE STAGE WAS 17.4 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE FRIDAY EVENING. $$ IAC139-163-ILC161-031557- /O.CAN.KDVN.FL.W.0023.000000T0000Z-110504T1800Z/ /LECI4.3.RS.000000T0000Z.110423T0100Z.000000T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * AT 8:00 AM TUESDAY THE STAGE WAS 10.9 FEET...AND FALLING. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...FELL BELOW FLOOD STAGE AROUND MIDNIGHT MONDAY NIGHT. * FORECAST...FALL TO 10.8 FEET WEDNESDAY MORNING. $$ IAC139-163-ILC161-040726- /O.CON.KDVN.FL.W.0024.000000T0000Z-000000T0000Z/ /RCKI2.3.RS.000000T0000Z.110423T1100Z.000000T0000Z.NR/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL FURTHER NOTICE. * AT 8:00 AM TUESDAY THE STAGE WAS 16.5 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 16.3 FEET WEDNESDAY MORNING. $$ IAC115-139-ILC131-161-040726- /O.EXT.KDVN.FL.W.0031.000000T0000Z-110511T1200Z/ /ILNI2.3.RS.000000T0000Z.110423T1100Z.110510T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * UNTIL MONDAY EVENING. * AT 6:00 AM TUESDAY THE STAGE WAS 16.6 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE MONDAY EVENING...MAY 9TH. $$ IAC115-139-ILC131-161-040726- /O.CON.KDVN.FL.W.0032.000000T0000Z-000000T0000Z/ /MUSI4.3.RS.110330T0050Z.110424T2245Z.000000T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL FURTHER NOTICE. * AT 9:15 AM TUESDAY THE STAGE WAS 18.0 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 17.7 FEET WEDNESDAY MORNING. $$ IAC057-115-ILC071-131-040726- /O.CON.KDVN.FL.W.0025.000000T0000Z-000000T0000Z/ /NBOI2.3.RS.000000T0000Z.110425T0100Z.000000T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT NEW BOSTON LD17. * UNTIL FURTHER NOTICE. * AT 8:00 AM TUESDAY THE STAGE WAS 18.1 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 17.7 FEET WEDNESDAY MORNING. $$ IAC057-115-ILC071-131-040726- /O.CON.KDVN.FL.W.0026.000000T0000Z-000000T0000Z/ /KHBI2.3.RS.000000T0000Z.110425T0100Z.000000T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL FURTHER NOTICE. * AT 9:30 AM TUESDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 16.5 FEET WEDNESDAY MORNING. $$ IAC057-ILC071-040726- /O.CON.KDVN.FL.W.0027.000000T0000Z-000000T0000Z/ /GLDI2.3.RS.110327T1500Z.110425T1300Z.000000T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL FURTHER NOTICE. * AT 8:00 AM TUESDAY THE STAGE WAS 13.7 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 13.4 FEET WEDNESDAY MORNING. $$ IAC057-111-ILC067-071-040726- /O.CON.KDVN.FL.W.0028.000000T0000Z-000000T0000Z/ /BRLI4.3.RS.110327T1215Z.110425T1500Z.000000T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL FURTHER NOTICE. * AT 10:00 AM TUESDAY THE STAGE WAS 18.3 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 18.0 FEET WEDNESDAY MORNING. $$ IAC111-ILC067-MOC045-040726- /O.EXT.KDVN.FL.W.0036.000000T0000Z-110507T0000Z/ /EOKI4.2.RS.000000T0000Z.110428T1100Z.110505T1200Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEOKUK LD19. * UNTIL THURSDAY MORNING. * AT 8:00 AM TUESDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ ILC067-MOC045-040726- /O.CON.KDVN.FL.W.0033.000000T0000Z-000000T0000Z/ /GGYM7.2.RS.000000T0000Z.110426T2120Z.000000T0000Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL FURTHER NOTICE. * AT 10:00 AM TUESDAY THE STAGE WAS 17.8 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 17.4 FEET WEDNESDAY MORNING. $$ IAC031-115-139-031557- /O.CAN.KDVN.FL.W.0043.000000T0000Z-110505T0000Z/ /CNEI4.1.ER.110502T2039Z.110502T2045Z.110503T1148Z.NO/ 1027 AM CDT TUE MAY 3 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE CEDAR RIVER NEAR CONESVILLE. * AT 10:00 AM TUESDAY THE STAGE WAS 12.9 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. * FELL BELOW FLOOD STAGE AT 7:00 AM TUESDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 12.6 FEET WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at May 2, 3:10 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 2, 3:10 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT MON MAY 2 2011
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING A LARGE RIDGE COMPLEX OVER THE
NORTHERN PLAINS...WHILE A SFC TROF TYPE FEATURE WAS DROPPING DOWN
THE WESTERN GRT LKS IN LINGERING CYCLONIC FLOW. A SFC PRESSURE
FALLS MAX WAS NOTED ACRS THE EAST-CENTRAL HALF OF IA ATTM. ALOFT...
COLD CORE TROF OVER MUCH OF MN AND THE NORTHWEST GRT LKS WAS SINKING
SOUTHEASTWARD. ACTIVE SOUTH-WESTERLIES AND BAROCLINIC STORM HIGHWAY
CONTINUED TO ALIGN FROM THE DEEP SOUTHEAST PLAINS...UP THE TN AND
OH RVR VALLEYS.
&&
.SHORT TERM...TONIGHT AND TUESDAY...
TONIGHT...CHALLENGING FCST TONIGHT WITH RESPECT TO CLOUD COVER AND
LOW TEMP POTENTIAL. THE HIGHER LEVEL CI AND SOME AC STREAMING
OFF THE SOUTHERN STORM TRACK AND ACRS THE SOUTHEASTERN THIRD OR MORE
OF THE DVN CWA...IS EXPECTED TO THIN AND MOVE OUT OVERNIGHT. BUT THE
MAIN QUESTION IS HOW FAR SOUTH THE STRATOCU ACRS MN AND WI LOOK TO
ROTATE. THIS DECK HAS BEEN HELD NORTH BY DIURNAL HEATING AND MIXING
THIS AFTERNOON...BUT AS THE UPPER LEVEL TROF TRIES TO SAG
SOUTHEASTWARD IT SHOULD DRAG SOME OF THE DECK ACRS AT LEAST THE
NORTHEASTERN THIRD OF THE LOCAL FCST AREA OVERNIGHT. INCOMING SFC
DPTS FROM THE NORTHWEST AND EVEN SOME DPTS ALREADY IN PLACE ARE IN
THE 20S...WHICH COULD SET THE STAGE FOR MUCH OF THE CWA NEEDING A
LATE SEASON HARD FREEZE WARNING WITH LOWS IN THE MID TO UPPER 20S.
BUT WILL BANK ON SOME CLOUD COVER AND NORTH TO NORTHWEST SFC WINDS
MAINTAINING AT LEAST 3-6 KTS IN INCOMING SFC RIDGE PRESSURE
GRADIENT TO LIMIT THE HARD FREEZE POTENTIAL. WILL GO WITH A FROST
ADVISORY CWA-WIDE FOR LATE TONIGHT FOR WIDESPREAD TEMPS FROM 30-35
DEGREES...BUT THE SAME LIMITING FACTORS OF SOME CLDS AND SFC WINDS
OF 3-6 KTS MAY EVEN MAKE THE FROST A MARGINAL THREAT AT BEST IN SOME
AREAS. IT MAY BE THE NORTHERN THIRD OF THE CWA THAT HAS THE LEAST
FROST THREAT IF THE CLOUD DECK DOES INDEED SEEP DOWN ACRS THOSE
AREAS OVERNIGHT. BUT HARD TO FINE TUNE AT THIS POINT AND AGAIN WILL
GO WITH FROST HEADLINES FOR THE ENTIRE CWA AND FOLLOWING SHIFTS MAY
BE BETTER ABLE TO FINE TUNE THE ADVISORY OR POTENTIAL FREEZE AREAS.
TUESDAY...SHORT RANGE MODELS IN GOOD AGREEMENT WITH MASS FEATURE
PLACEMENT AS UPPER TROF CONTINUES TO ROTATE DOWN ACRS THE WESTERN
GRT LKS AND LOCAL AREA. COLD CORE NATURE OF THIS FEATURE AND VERY
STEEP/NEAR DRY ADIABATIC LOW TO MID LEVEL LAPSE RATES SHOULD FUEL
INSTABILITY CU/STRATOCU ACRS MUCH OF THE CWA ON TUE. MUCH OF THE
NORTHEASTERN TWO-THIRDS MAY BE MOSTLY CLOUDY FOR MUCH OF THE DAY...
WITH EVEN SOME SPRINKLES OR LIGHT SHOWERS POSSIBLE ESPECIALLY ACRS
THE NORTHEASTERN QUARTER OF THE LOCAL FCST AREA CLOSER TO THE UPPER
SYSTEM COLD CORE. SUCH UNSEASONABLE COOL THERMAL PROFILES SUGGEST
THAT HIGHS MAY NOT GET OUT OF THE UPPER 40S TO LOWER 50S EVEN WITH
DEEP MIXING UP OVER H85 MB. THE DEEP MIXING ALSO TO MAKE THE MOST OF
WEAKENING WIND PROFILES WITH MID MORNING TO EARLY AFTERNOON GUSTS UP
TO 20 MPH. BUT WITH MAY INSOLATION AND POSSIBLY SOME BREAKS IN THE
CLOUD CLOVER WILL GIVE MYSELF A HIGH TEMP BUFFER AND KEEP THE
GUIDANCE AND CURRENTLY FCST VALUES OF WIDESPREAD LOW TO MID 50S.
SUBSIDENCE AND DRYING SHOULD MAKE FOR LATE AFTERNOON CLEARING FROM
THE WEST. ..12..
.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
FORECAST FOCUS ON FROST TUESDAY NIGHT AND THEN RAIN CHANCES LATER IN
THE WEEK INTO EARLY NEXT WEEK.
TUESDAY NIGHT...ANOTHER IDEAL RADIATIONAL COOLING NIGHT WITH HIGH
PRESSURE CENTERED RIGHT OVER THE CWA. THIS WILL PROVIDE CLEAR SKIES
AND LIGHT WINDS WITH 850 MB TEMPS SUPPORTING MIN TEMPS TO DROP INTO
THE UPPER 20S TO MID 30S. WILL HAVE THE COLDEST READINGS IN THE
WAPSI RIVER DRAINAGE LOCATIONS. FOR NOW WILL MENTION AREAS OF FROST
WITH LATER SHIFTS POSSIBLY NEEDING FROST HEADLINES AGAIN.
THURSDAY THROUGH MONDAY...SERIES OF SHORT WAVES DIVING INTO THE
MIDWEST IN THE NW TO ZONAL FLOW. THERE WILL BE CHANCES FOR SHOWERS
AND ISOLATED THUNDERSTORMS WITH LIGHT TO MODERATE RAIN AMOUNTS.
OPERATIONAL MODELS SUGGEST THE WARMEST AIR TO REMAIN TO OUR SOUTH
WITH MAX TEMPS IN THE CWA IN THE 60S MOST DAYS. FOR NOW HAVE CHANCE
POPS BUT THESE CAN BE RAISED AS WE GET CLOSER TO THE ACTUAL RAIN.
ECM/GFS HAVING DIFFICULTY WITH TIMING/INTENSITY OF THESE WAVES SO
ANY SEVERE WEATHER THREAT...IF ANY...IS DIFFICULT TO DETERMINE AT
THIS TIME. DATA OFF THE MODELS TODAY SUGGEST INSTABILITY IS MARGINAL
SO SEVERE THREAT THIS PERIOD IS VERY LOW TO LOW. ..HAASE..
&&
.AVIATION...
MAINLY A VFR CRITERIA NIGHT FOR MOST TERMINALS...BUT CLOUD DECK ACRS
SOUTHEAST MN AND WESTERN WI MAY SAG SOUTHWARD ACRS THE CID AND DBQ
TERMINALS WITH A POTENTIAL OF SOME MVFR CIGS AFTER 03Z TUE. LIGHT
NORTH TO NORTHWEST SFC WINDS OVERNIGHT...WILL BECOME NORTHWEST AND
GUST OVER 15 KTS BY MID TUE MORNING. A LOW CHC FOR SOME LIGHT SHOWERS
IN THE VCNTY OF DBQ AFTER 15Z TUE MORNING. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FROST ADVISORY FROM 4 AM TO 7 AM CDT TUESDAY FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FROST ADVISORY FROM 4 AM TO 7 AM CDT TUESDAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FROST ADVISORY FROM 4 AM TO 7 AM CDT TUESDAY FOR CLARK-SCOTLAND.
&&
12/HAASEHazardous weather outlook, May 2, 4:31 AM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 431 AM CDT MON MAY 2 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-030935- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 431 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT PATCHY FROST AND NEAR FREEZING TEMPERATURES ARE POSSIBLE AGAIN TONIGHT...MAINLY NORTHWEST OF LINE FROM IOWA CITY TO FREEPORT ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FROST AND NEAR FREEZING TEMPERATURES WILL BE POSSIBLE LATE MONDAY NIGHT AND EARLY TUESDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. ERVIN/DLS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:33 PM CDT | Frost Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 15 hr |
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.